# SDR USAA2011111500007

- Difficulty date: November 3, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,200 hours, 32,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N20036
- Part serial: 000105
- Condition: Debonded
- Location: Te Flap
- Part time: 8,055 hours, 1,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DEBONDING ON RIGHT WING INBOARD MAIN FLAP UPPER SURFACE 39 INCHES OUTBOARD OF INBOARD END, 18 INCHES UP FROM AFT TRAILING EDGE.  REPAIRED RIGHT WING INBOARD MAIN FLAP UPPER SURFACE IAW EA 103480.
